# SDR 98ZZZX1915

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24672
- Make and model: Beech B24R
- Aircraft serial: MC154
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 169380060
- Condition: Failed
- Location: Mlg
- Part time: 2,271 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ACFT GEAR RETRACTION DURING NORMAL TAKEOFF, PILOT DETECTED THE GEAR UNSAFE LIGHT CAME ON AND CLIMB RATE HAD SLOWED.  PILOT EXTENDED GEAR AND MADE A SAFE LANDING WITH GEAR DOWN AND LOCKED.  DURING INSPECTION OF THE GEAR SYSTEM, THE GEAR WOULD NOT RETRACT AND PUMP CONTINUED TO RUN.  AFTER TROUBLESHOOTING, FOUND LT GEAR RETRACT ACTUATOR PISTON HAD BROKEN OFF SHAFT, NOTED BOTH ROD END BEARINGS FREE AND ONE RESTRICTED IN MOVEMENT.  REMOVED RT ACTUATOR AND INSPECTED, NO DAMAGE NOTED.  REPLACED DEFECTIVE ACTUATOR WITH NEW P/N 169-380060-1.  FAILED PART RETURNED TO BEECHCRAFT FOR ANALYSIS.
